# SDR ZZDA2010069

- Difficulty date: February 9, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BEAM, STA 200, RBL 55, CORROSION.  ACCOMPLISHED FLOOR SUPPORT BEAM REPLACEMENT PER B717 SRM 51-41-02.
